# SDR 98FDEA00729

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-296 - AFT GEAR RETRACT, LMLG REMAIN ILLUM RED.  RECYCLE GEAR 3 TIMES LIGHT REMAIN ON.  DID REPOSITION OF STOP SENSOR IN LT MAIN LAND GEAR UP AND DOOR LATCH SENSOR.  READJUST CLEARANCE AT TARGET AND PROXIMITY SENSOR AND THEN PERF OPER CK OF L/G SWING AS PER MM 32-34-03-2 AND 7-11-00-2, ALL FUNCTION IS GOOD.  A/C OK FOR SVC.
